JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Korean Journal of Mathematics
Journal homepage(new window)
Journal Basic Information
pISSN :
1976-8605 
eISSN :
2288-1433 
Journal DOI :
10.11568/kjm 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • HARMONIC MAPPING
  • Jun, Sook Heui ;
  • Korean Journal of Mathematics, volume 10, issue 1, 2002, Pages 1~3
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • ON BROWDER'S THEOREM
  • Lee, Dong Hark ;
  • Korean Journal of Mathematics, volume 10, issue 1, 2002, Pages 11~17
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)